A generalized non-smooth fixed point theorem on finite dimensional ordered Banach spaces via Clarke generalized Jacobian

Document Type : research paper

Authors

1 Ph.D. Student / Department of Mathematics, Faculty of Science, Science and Research Branch, Islamic Azad University, Tehran; Iran.

2 Assistant Professor / Department of Mathematics, Faculty of Science, Science and Research Branch, Islamic Azad University, Tehran, Iran.

Abstract

Ordered Banach spaces are very significant class of vector spaces which are studied widely in theory and applications of mathematics. On the other hand, an important theory in mathematical analysis is fixed point theory. This theory and its applications in ordered Banach spaces have been considered by many researchers. Lakshmikantham have proved some fixed point theorems in ordered Banach space X for a Fréchet differentiable automorphism on X. Mouhadjer and Benahmad obtained some generalizations of Lakshmikantham’s fixed point theorems. They introduced a monoton Newton-like method, by using Lakshmikantham’s fixed point theorems. Recently, a non-smooth version of Lakshmikantham’s theorem in finite dimentional ordered Banach spaces.has been obtained by authores. Also an application of the obtained results in the Coulomb friction problem has been presented. In this paper, we present a non-smooth version of Mouhadjer and Benahmad’s results. We prove some fixed point theorems for Lipschitzian mappings on finite Banach spaces which are not necessary Fréchet differentiable. Our main tool is Clarke generalized Jacobian

Keywords


Article Title [فارسی]

تعمیم قضیه نقطه ثابت توابع ناهموار در فضاهای باناخ مرتب متناهی البعد به کمک ژاکوبین تعمیم یافته کلارک

Authors [فارسی]

  • راضیه زهری 1
  • محمدرضا مردان بیگی 2
1 دانشجوی دکتری ریاضی / واحد علوم و تحقیقات، دانشگاه آزاد اسلامی، تهران، ایران
2 استادیارتمام وقت، واحد علوم و تحقیقات، دانشگاه آزاد اسلامی، تهران، ایران
Abstract [فارسی]

فضاهای باناخ مرتب رده‌ی مهمی از فضاهای باناخ هستند که به طور گسترده‌ای در شاخه‌های مختلف ریاضیات نظری و کاربردی مورد مطالعه قرار گرفته‌اند. از طرفی نظریه‌ی نقطه ثابت یکی دیگر از نظریات حائز اهمیت در ریاضیات است. این قضیه و کاربردهای آن در فضاهای باناخ مرتب مورد توجه خیلی از محققین قرار گرفته است. لاکشمیکاندام قضایای نقطه ثابتی در فضای باناخ مرتب X برای خود‌نگاشت مشتق‌پذیر فرشه روی X ثابت کرد. مهاجر و بن احمد تعمیم‌هایی از قضایای نقطه ثابت لاکشمیکاندام ارائه دادند. آنها به وسیله قضایای نقطه ثابت لاکشمیکاندام به یک روش شبه نیوتنی رسیدند. اخیرا صورتی از قضیه لاکشمیکاندام برای خود‌نگاشت‌های ناهمواردر فضاهای باناخ مرتب متناهی‌البعد توسط مولفین ثابت شده است. همچنین کاربردی از نتایج به دست آمده در مسئله اصطکاک کلمب ارائه شده است. در این مقاله صورتی از نتایج مهاجر و بن احمد را برای خود‌نگاشت‌های ناهموار ارائه می‌دهیم. قضایای نقطه ثابت را برای نگاشت‌هایی که لیپ‌شیتز هستند ولی لزوما مشتق‌پذیر نیستند، ثابت می‌کنیم. ابزار اصلی ما ژاکوبین تعمیم یافته‌ی کلارک است.

Keywords [فارسی]

  • نقطه ثابت
  • فضای باناخ مرتب
  • ژاکوبین تعمیم یافته کلارک
[1] ‎V. Acary‎, F. ‎Cadoux, C. ‎Lemaréchal‎ and J. ‎Malick, ‎A formulation of the linear discrete coulomb friction problem via convex optimization‎, ‎Zamm. J. Appl. Angew. Math and Mech., 91(2)(2011), ‎155-175‎.
 
[2]‎ RP. Agarwal‎, N. ‎Hussain and M-A. ‎Taoudi‎, ‎Fixed point theorems in ordered banach spaces and applications to nonlinear integral equations‎, ‎Abstract Appl. Anal., 15(3)(2012)‎, 15 pages.
 
[3] H. Amann, ‎Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces‎. Society Industrial and Appl Math.‎, ‎18(4)(1976), 620-709‎. ‎
 
[4] H. ‎Amann, ‎Nonlinear operators in ordered Banach spaces and some applications to nonlinear boundary value problems‎. ‎In‎: ‎Nonlinear operators and the calculus of variations, ‎Springer-Verlag Berlin Heidelberg.‎, (1976)‎, ‎pp‎. ‎1-55‎. ‎
 
[5] H. Andrei‎ and P. ‎Radu, ‎Nonnegative solutions of nonlinear integral equations in ordered Banach spaces‎. ‎Fixed Point Theory., 5(1)(2004)‎, ‎65-70‎. ‎
 
[6] ‎M. Berzig‎ and B. ‎Samet‎, ‎Positive fixed points for a class of nonlinear operatores and applications‎. ‎Positivity., 17(2013)‎, ‎235-255‎. ‎
 
[7] S. Bonettini‎, I. ‎Loris‎, F. ‎Porta and M. ‎Prato‎, ‎Variable metric inexact line-search-based methods for nonsmooth optimization‎. ‎Siam J. Optim., 26(2)(2016‎), ‎891-921.‎ ‎
 
[8] J. Blot‎ and N. ‎Hayek, ‎Infinite-Horizon optimal control in the discrete-time framework‎. ‎Springer-Verlag‎, ‎New York‎., ‎(2014)‎. ‎
 
[9] FH. Clarke‎, ‎Optimization and nonsmooth analysis‎. ‎Society for Industrial and Applied Mathematics.‎, (‎1990)‎. ‎
 
[10] A. Dhara‎ and J.‎ ‎Dutta‎, ‎Optimality conditions in convex optimization‎: ‎a finite-dimensional view‎. ‎CRC Press.‎, ‎(2011‎). ‎
 
[11] ‎T. Gnana Bhaskar‎ and V. ‎Lakshmikantham‎,‎ ‎Fixed point theorems in partially ordered metric spaces and applications‎. ‎Nonlinear Anal‎. Theory, Methods & Appl., 65(2006)‎, 1379-1393‎. ‎
 
[12] ‎D. Guo, YJ. ‎Cho and J. ‎Zhu‎, ‎Partial ordering methods in nonlinear problems‎. ‎Nova Science Publishers‎, ‎New York.‎, ‎(2004)‎. ‎
 
[13] V. ‎Jeyakumar and DT. ‎Luc‎, ‎Nonsmooth vector functions and continuous optimization‎. ‎Springer‎, ‎New York.‎, ‎(2008)‎. ‎
 
[14] V. ‎Lakshmikantham‎, S. ‎Carl‎ and S. ‎Heikkilä‎, ‎Fixed point theorems in ordered Banach spaces via quasilinearization‎. ‎Nonlinear Anal‎. ‎ Theory, Methods & Appl., 71(2009)‎, ‎3448-3458‎. ‎
 
[15] ‎L. Mouhadjer‎ and B. ‎Benahmed‎, ‎A Monotone Newton-like method for the computation of fixed points‎. ‎In‎: ‎Le Thi H‎, ‎Pham Dinh T‎, ‎Nguyen N‎, ‎editors‎. ‎Modelling‎, ‎computation and optimization in Information systems and management sciences‎. ‎Advances in intelligent systems and computing‎, ‎vol 359‎. ‎Springer‎, ‎Cham.‎, ‎(2015‎), ‎pp‎. ‎345-356‎. ‎
 
[16] ‎L. Mouhadjer‎ and ‎Benahmed‎, ‎Fixed point theorem in ordered Banach spaces and applications to matrix equations‎. ‎Positivity.‎, ‎20(4)(2016), 981-998‎. ‎
 
[17] JJ. Nieto and R. ‎Rodríguez-López‎, ‎‎Existence and uniqueness of fixed point in partially ordered sets and applications to

ordinary diferential equations‎. ‎Acta Math. Sinica., 23(12)(2007)‎, 2203–2212‎. ‎
 
[18] W. ‎Rudin‎, ‎Functional Analysis‎. ‎McGraw-Hill‎, ‎Inc.‎, ‎(1991)‎. ‎
 
[19] ‎VA. Vijesh‎‎ and KH. ‎Kumar‎, ‎Wavelet based quasilinearization method for semi-linear parabolic initial boundary value problems‎. ‎Appl Math and Comput., 266(2015‎), 1163-1176‎. ‎
 
[20] ‎C. Zhai‎, C. ‎Yang and CM. ‎Guo‎, ‎Positive solutions of operator equations on ordered Banach spaces and applications‎. ‎Comput & Math with Appl., 56(12)(2008)‎, 3150-3156‎. ‎
 
[21] ‎P. Zhou‎, J. ‎Du‎ and Z. ‎Lü‎, ‎Topology optimization of freely vibrating continuum structures based on nonsmooth optimization‎. Struct. Multidiscip. Optim., 56(2017)‎, ‎603-618‎.‎‎ ‎[22] R. Zohari and M. Mardanbeigi, Fixed points of non-smooth on finite dimensional ordered Banach spaces via Clarke generalized Jacobian. Int. J. Anal and Appl., 17(5)(2019), 850-863.